# SDR QXEA0000724

- Difficulty date: March 10, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND OUTBOARD FLAP INBOARD LOWER FITTING THAT SUPPORTS THE T-LEVERS RIG PIN HOLE IS DAMAGED AND T-LEVER IS SCRATCHED.  REPAIRED IAW HORIZON EA 4-57-384.
